Top
20
Doctor insights on: Initiate Therapy Inhaled Steroids

Share
1

1
When is the best time for me to initiate therapy with inhaled steroids?

When is the best time for me to initiate therapy with inhaled steroids?

Understanding asthma: Be sure you know you have asthma and what your specific symptoms are. Asthma is not always audible wheezing or tightness in the chest. A plain cough can be an asthma equivalent. Asthma is not just from an allergic stimulus but can also be from physical elements such as cold and velocity of air over the airway.Steroids do not work as well in physical asthma triggers. Consult your md to clarify. ...Read more

See 1 more doctor answer
Dr. Gregg Albers
2,271 doctors shared insights

Steroids (Definition)

Many children with croup need prescription medications. Often steroids can ...Read more


2

2
But i heard that inhaled steroids for asthma treatment have dangerous side effect to overall health.

But i heard that inhaled steroids for asthma treatment have dangerous side effect to overall health.

Not necessarily : Thouhg taking steroid orally or by injection can have long term effects, inhaled steroids allow very little steroid absorption into the blood stream. The most common side effects of inhaled steroids are fungal infections in the mouth/throat (rinse your mouth after every treatment) or maybe a bronchospams if you use a powder inhalation. Talk it over with your physician or pharmacist. ...Read more

4

4
I gained quite a bit of weight after long-term steroid therapy, then told i won't be able to lose it. Is that true? I've tried everything!

Not true: You can lose it but it will take disciple and motivation. Do low impact aerobics if possible. Dieting is essential. Minimize carbs (no bread, pasta, cheese, sodas of any kind, cheese, sweets), control portion size. No snacking or fast foods. ...Read more

5

5
In steroid therapy why there is ( neutrophilia ) ?!

In steroid therapy why there is ( neutrophilia ) ?!

Steroids: Cause a demargination of neutrophils. That is to say a mobilization of neuts from tissue to circulation and release from vessel surface to "swim". ...Read more

6

6
What is steroid therapy and which patients can be provided this therapy.

Antiinflammatory: Used in many medical conditions: severe asthma or rhematologic conditions, severe inflammatory conditions, etc.- Too complex to list all medical conditions. ...Read more

7

7
Will steroid therapy help a person with acute interstitial pneumonitis?

We don't know. : Aip, or haymann-rich syndrome, is a usually severe inflammatory disease of the lungs. It is somewhat rare and is a diagnosis of exclusion. Fungal infections, strange bacteria, and aids-related infections must be ruled out prior to this diagnosis. It can be a rapid and severe disease, requiring pts to be in icu. Steroids at high doses are a recommended tx, but there is little evidence. ...Read more

See 2 more doctor answers
8

8
I have a sharb pain in my left shoulder for 3 month i got steroids , therapy

I have a sharb pain in my left shoulder for 3 month i got steroids , therapy

Further eval: If you are still having pain following a course of therapy and steroids the next step likely includes further imaging with an ultrasound or MRI to assess your rotator cuff, bicep or other potential source of your pain. A formal examination by an orthopedic specialist would be a good start. ...Read more

9

9
21year with ED problems because of steroid pills first time how fast testosterone therapy could bring me to normal be specific please weeks or months?

21year with ED problems because of steroid pills first time how fast testosterone therapy could bring me to normal be specific please weeks or months?

Not testosterone: Your question indicates a lack of understanding of how your body works. At age 21, it is very unlikely that you have ed as a result of low testosterone. If you have been taking anabolic steroids, that will stop your own body from making testosterone. Taking testosterone currently will only prolong the problem. You have to allow your body to recover naturally from the steroid effects over months. ...Read more

10

10
Hi, i'm concerned about my wife who has lupus and crohns. Despite years of immuno suppressant therapy and steroids she has more days of pain and fatig?

Hi, i'm concerned about my wife who has lupus and crohns. Despite years of immuno suppressant therapy and steroids she has more days of pain and fatig?

Teasing out the pain: Sometimes the sx are not from the sle or ibd. Fibromyalgia (fms) afflicts 20% of lupus patients. This is a non-inflamatory pain syndrome. Primary symptoms of fibromyalgia are pain and fatigue. Fms is not treated with steroids or immunosuppressant medication. Fms requires a multidisciplinary approach and is not easy to treat. Fms is treated with certain meds (lyrica, cymbalta, (duloxetine) savella) and exercise. ...Read more

12

12
Have injection therapy (steroid shots) in my neck in a couple days because of spine related illnesses. I've been told they cause migraines afterwards?

Have injection therapy (steroid shots) in my neck in a couple days because of spine related illnesses. I've been told they cause migraines afterwards?

Spinal headache: The post-dural puncture headache is a very rare complication and occurs in 0.5% of injections. A blood patch is a simple, quick procedure to solve this problem. Good luck. ...Read more

See 1 more doctor answer
13

13
I have some pretty severe lung disorders and am prescribed steroids quite often. I've noticed over the last year that while on steroid therapy, i have?

I have some pretty severe lung disorders and am prescribed steroids quite often. I've noticed over the last year that while on steroid therapy, i have?

Get answers: Find a physician who will talk with you about your condition, choices and medications. Take time to find answers. Steroids, thankfully, are effective - but they have strange and possibly serious side effects. Don't give up on finding guidance. Psychotherapy with a health psychologist might help too. ...Read more

Dr. Dinh Bui Dr. Bui
2 doctors agreed:
17

17
If your onj is not caused from radiation therapy nor from taking osteo/steroid or bisphoshonates meds or therapy, then what else could cause it?

Dr. Dinh Bui Dr. Bui
2 doctors agreed:
If your onj is not caused from radiation therapy nor from taking osteo/steroid or bisphoshonates meds or therapy, then what else could cause it?

Is it ONJ?: Onj defines a condition that the bone in the affected area does not heal and becoming necroses. Inability for osteoclast function is the main reason. Any drug, disease condition or ailment that affecting osteoclast function will give you onj. Severe diabetic patient may develop localized infection in the area and causes necroses/delay healing. Biopsy for cancer. Laser biostimulation will help. ...Read more

See 1 more doctor answer
18

18
Treated for DRESS Syndrome and on steroid therapy. currently experiencing a spreading fungal rash that is not being controlled. What should I do?

Treated for DRESS Syndrome and on steroid therapy. currently experiencing a spreading fungal rash that is not being controlled. What should I do?

See a dermatologist: If you truly have a fungus you can be treated, pills and creams. "Not being controlled"?????? Are you getting treatment for whatever it is? Your question cannot be answered without the exact details of all your meds or the exact details of "spreading fungal rash". ...Read more

20

20
I have hsv-2 and i'm in daily Valtrex (valacyclovir) therapy, can I use steroids (wistrol)? Does it have any interaction with the disease or medication?

I have hsv-2 and i'm in daily Valtrex (valacyclovir) therapy, can I use steroids (wistrol)? Does it have any interaction with the disease or medication?

Anabolic steroids: These are not likely to have interactions with valacyclovir or your hsv infection, but you should double check with your pharmacist who has access to up to date computer records of interactions. You should also strongly reconsider the reasons for taking these. ...Read more